# SDR DALA2017051203815

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 29,992 hours, 20,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON PRODUCTION DOUBLER UPPER SKIN STA Y=1176 CANT BTW LONGS 3L TO 3R AFT ACCESSORY COMPARTMENT. CRACK ON PRODUCTION DOUBLER UPPER SKIN STA Y=1176 CANT BTW LONGS 1 TO 3 LT AFT ACCESSORY WAS REPAIRED PER SRM 53-30-08-2R PROCEDURE 10 REPAIR 10. HFEC INSPECTION WAS ACCOMPLISHED ON PRODUCTION DOUBLER UPPER SKIN STA Y=1176 CANT BTW LONGS 1 TO 3 LT AFT ACCESSORY COMPARTMENT AFTER TRIM OUT AND NO CRACKS WERE FOUND PER SRM 53-30-08-2R-10 PAR 5 A (1) (C) AND NDT SPM REV 14 06-10-01.001.
